# SDR SWAA991922

- Difficulty date: November 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: 094SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 23053
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31354
- Condition: Ind Out Of View
- Location: Aft Entry
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY DOOR EVACUATION SLIDE PRESS INDICATOR OUT OF VIEW.  REPOSITIONED SLIDE ASSY PER MM.
